Free Access
RAIRO-Oper. Res.
Volume 14, Number 2, 1980
Page(s) 129 - 136
Published online 06 February 2017
  • 1. K. BORCH, The Mathematical Theory of Insurance, Lexington Books, Lexington Mass, 1974. [Zbl: 0363.90065] [Google Scholar]
  • 2. H. BUHLMANN, Mathematical Methods in Risk Theory, Springer-Verlag, Bonn, 1970. [MR: 278448] [Zbl: 0859.90051] [Google Scholar]
  • 3. C. S. TAPIERO and D. ZUCKERMAN, The Optimum Policies of an Insurance Firm with a Compound Poisson Claim Process, Working paper Hebrew University, January, 1978. [Zbl: 0437.62098] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.